Journal article

Canonical parameterizations of metric disks

  • Lytchak, Alexander Mathematisches Institut, Universität Köln, Köln, Germany
  • Wenger, Stefan Department of Mathematics, University of Fribourg, Fribourg, Switzerland
    2020
Published in:
  • Duke Mathematical Journal. - 2020, vol. 169, no. 4, p. 761–797
English We use the recently established existence and regularity of area and energy minimizing disks in metric spaces to obtain canonical parameterizations of metric surfaces. Our approach yields a new and conceptually simple proof of a well-known theorem of Bonk and Kleiner on the existence of quasisymmetric parameterizations of linearly locally connected, Ahlfors 2-regular metric 2-spheres. Generalizations and applications to the geometry of such surfaces are described.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/308638
Statistics

Document views: 11 File downloads:
  • wen_cpm.pdf: 1